본문 바로가기
KERD
논문KCI 등재

Gadolinium 조영제와 경구 Propranolol을 사용한 환자에서 발생한 급성호흡곤란증후군을 동반하는 아나필락시양 반응 1예

A Case of Anaphylactoid Reaction to Gadolinium Contrast Media and Propranolol Complicated with Acute Respiratory Distress Syndrome (ARDS)

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Anaphylaxis/anaphylactoid reaction is a medical emergency. In rare cases, acute respiratory distress syndrome (ARDS) can complicate this disorder. This is a case report of an anaphylactoid reaction complicated with ARDS that was successfully treated using extracorporeal membrane oxygenation (ECMO). A 52-year-old female patient developed sudden dyspnea immediately after she received gadolinium contrast injection and 80 mg of oral propranolol. She progressed rapidly to a state of shock and her chest radiograph showed pulmonary edema. The shock and pulmonary edema did not respond to epinephrine or steroid injection. On the next day, the permeability edema worsened and laboratory test revealed extreme hemoconcentration. The oxygenation goal was not achieved with mechanical ventilation alone, thus ECMO was applied as well. The patient showed clinical improvements on the 3rd day and was weaned from ECMO on the 4th day. She was completely recovered from shock and respiratory distress by day 5. The patient was discharged from hospital without further complications.

Abstract

Anaphylaxis/anaphylactoid reaction is a medical emergency. In rare cases, acute respiratory distress syndrome (ARDS) can complicate this disorder. This is a case report of an anaphylactoid reaction complicated with ARDS that was successfully treated using extracorporeal membrane oxygenation (ECMO). A 52-year-old female patient developed sudden dyspnea immediately after she received gadolinium contrast injection and 80 mg of oral propranolol. She progressed rapidly to a state of shock and her chest radiograph showed pulmonary edema. The shock and pulmonary edema did not respond to epinephrine or steroid injection. On the next day, the permeability edema worsened and laboratory test revealed extreme hemoconcentration. The oxygenation goal was not achieved with mechanical ventilation alone, thus ECMO was applied as well. The patient showed clinical improvements on the 3rd day and was weaned from ECMO on the 4th day. She was completely recovered from shock and respiratory distress by day 5. The patient was discharged from hospital without further complications.

참고문헌 (19)

  1. Boden WE, "Anaphylactoid pulmonary edema (“shock lung”) and hypotension after radiologic contrast media injection", Chest, 81, pp.759~761 (1982)
  2. Solomon DR, "Anaphylactoid reaction and non-cardiac pulmonary edema following intravenous contrast injection", Am J Emerg Med, 4, pp.146~149 (1986)
  3. Gallerani M, "Anaphylactic shock and acute pulmonary edema after a single oral dose of acetazolamide", Am J Emerg Med, 20, pp.371~372 (2002)
  4. Cummings KC 3rd, "Case report: fentanyl-associated intraoperative anaphylaxis with pulmonary edema", Can J Anaesth, 54, pp.301~306 (2007)
  5. Freter S, "Pulmonary edema: atypical anaphylactoid reaction to intravenous iron dextran", Am J Nephrol, 17, pp.477~479 (1997)
  6. Druey KM, "Narrative review: the systemic capillary leak syndrome", Ann Intern Med, 153, pp.90~98 (2010)
  7. Brockow K, "Anaphylaxis to radiographic contrast media", Curr Opin Allergy Clin Immunol, 11, pp.326~331 (2011)
  8. Prince MR, "Incidence of immediate gadolinium contrast media reactions", AJR Am J Roentgenol, 196, pp.W138~W143 (2011)
  9. Parker SD, "A life-threatening reaction after propranolol administration in the operating room", Anesth Analg, 70, pp.220~221 (1990)
  10. Awai LE, "Insect sting anaphylaxis and beta-adrenergic blockade: a relative contraindication", Ann Allergy, 53, pp.48~49 (1984)
  11. Toogood JH, "Beta-blocker therapy and the risk of anaphylaxis", CMAJ, 136, pp.929~933 (1987)
  12. Lang DM, "Elevated risk of anaphylactoid reaction from radiographic contrast media is associated with both beta-blocker exposure and cardiovascular disorders", Arch Intern Med, 153, pp.2033~2040 (1993)
  13. Ring J, "Anaphylaxis: acute treatment and management", Chem Immunol Allergy, 95, pp.201~210 (2010)
  14. Zapol WM, "Extracorporeal membrane oxygenation in severe acute respiratory failure. A randomized prospective study", JAMA, 242, pp.2193~2196 (1979)
  15. Morris AH, "Randomized clinical trial of pressure-controlled inverse ratio ventilation and extracorporeal CO2 removal for adult respiratory distress syndrome", Am J Respir Crit Care Med, 149, pp.295~305 (1994)
  16. Peek GJ, "Efficacy and economic assessment of conventional ventilatory support versus extracorporeal membrane oxygenation for severe adult respiratory failure (CESAR): a multicentre randomised controlled trial", Lancet, 374, pp.1351~1363 (2009)
  17. Tung YW, "Bilateral developing reexpansion pulmonary edema treated with extracorporeal membrane oxygenation", Ann Thorac Surg, 89, pp.1268~1271 (2010)
  18. Marino D, "Near-fatal acute postobstructive pulmonary oedema requiring extracorporal membrane oxygenation", Intensive Care Med, 36, pp.365~366 (2010)
  19. 신재승, "Successful extracorporeal life support after potentially fatal pulmonary oedema caused by inhalation of nitric and hydrofluoric acid fumes", RESUSCITATION, 75, pp.184~188 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (10건)